# SDR DALA2022092006225

- Difficulty date: September 11, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 71,434 hours, 26,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 L2 DOOR KNUCKLE KNOCKER STICKING, WILL NOT COME OUT. CORRECTIVE ACTION: ADJUSTED KNUCKLE KNOCKER, OPS CKS GOOD WHEN ARMING DOOR NUMEROUS TIMES. (8796035)
